It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board

Delay of period?! - HELP!!!


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 07-24-2003, 09:57 AM   #1
Jeanieboo2
Newbie
 
Join Date: Jul 2003
Posts: 1
Jeanieboo2 HB User
Exclamation Delay of period?! - HELP!!!

Hi all!! I was wondering if there is a way to delay my period, or stop it quickly once it starts?! I will be seeing my boyfriend for the first time in over a year, along with traveling across country!! At the same time, I will be my time of the month!! I'm not currently on b/c, but my gyno gave me Micronor after my annual the other day! I was wondering if I could start taking them now until after my trip! Also, I was taking medroxyprogesterone after my endo surgery to stop my periods for awhile. I just stop taking them last month (6/21), and I was wondering if I could take them again to delay my period, which should start sometime next week (6-28, 29, or 30)?! My only other option would be to wait until it starts, and get a depo-provera shot to stop it quickly! I did that once before, and it stop my period a couple of days after I got the shot! But I haven't been on the depo shot in over a year! Would any of these things be possible to do?! Please help!! In need of advice badly, very desperate at this point!! Thanks in advance!!

 
Sponsors Lightbulb
   
Old 07-24-2003, 10:21 AM   #2
Shel1974
Inactive
 
Join Date: Apr 2003
Location: Finger Lakes/Central NY
Posts: 1,180
Shel1974 HB User
Post

If you doctor gave you the pill just the other day, what was his answer to all your questions? Can you start the pill asap?? I don't know much about pills, but I believe there is a way to delay your period while on them, and also....maybe you won't even start your period on schedule if you start taking them now...it usually doesn't start until you take the sugar/water pills....

someone here will be able to help!!

 
Old 07-24-2003, 01:26 PM   #3
QuietStorm4000
Member
 
Join Date: Jun 2003
Location: New Jersey
Posts: 89
QuietStorm4000 HB User
Smile

Call your GYN and be HONEST!! He/She will understand--they've heard it all before, that's why they're there. You'll also need good advice on birth control as it takes the pill a while to kick in. Call NOW to maximize your success!!
__________________
Quiet Storm

 
Closed Thread




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:43 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!